Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a transformation of bilateral series with applications


Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 25 (1970), 554-558
MSC: Primary 33.20; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0257413-1
MathSciNet review: 0257413
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the study of a simple transformation of bilateral series. Formulae for basic bilateral hypergeometric series and generalizations of theorems on mock theta functions are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.20, 10.00

Retrieve articles in all journals with MSC: 33.20, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257413-1
Keywords: Basic bilateral hypergeometric series, Ramanujan, mock theta functions
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society